Your patient gets this rash, what’s the diagnosis?

Two weeks after being started on carbamazepine, the patient develops this rash associated with itching and facial swelling. What’s the diagnosis? (Hint: look at the complete blood count differential) This patient has drug reaction with eosinophilia and systemic symptoms (DRESS). DRESS is an immune response seen most commonly with certain drugs including anticonvulsants (lamotrigine, carbamazepine

A patient asks you… what is this?

A patient admitted into the hospital for another reason asks you why she has this between her fingers. She works as a cleaning lady. What’s the cause and therapy? If you guess a candidal infection, you’re right! This is a type of candidal intertrigo (intertrigo refers to inflammation where two skin surfaces rub together). This

Can you diagnose the cause of the patient’s lymphedema?

Lymphedema can have a number of causes. See if you can figure out this patient’s reason after we show you these clinical findings (scroll down for answer): Correct! We’re sure you got this right! Neurofibromatosis Type-1 (NF-1) can have a number of clinical exam findings. A hallmark of NF-1 are the tumors that can be